# SDR AALA20090630TUL47

- Difficulty date: June 29, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 34,593 hours, 16,222 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS ON CANT FRAME 1463, ONE INBOARD OF LONGERON 3L AND ONE OUTBOARD OF LONGERON 3R.  REPAIRED CRACKS PER EA MD-80-53-006604 AND EA MD-80-53-006618.
